# SDR ASAA2014041507647

- Difficulty date: April 15, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,007 hours, 8,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620115
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK AT LBL 45.75 SHOWS CRACK INDICATIONS. ACFT GROUNDED.  REPAIRED IAW REO-G17388, REV A AND EA SB737-53-1296-NG-108.
